U.S. doctors online nowAsk doctors free
Canada
A 23-year-old female asked:

Iam taking clairthomycin for a throat infection. i have dirreaha since taking it why? my doctor did not do a step test either just looked at my throat

1 doctor answer2 doctors weighed in
Dr. John Munshower
Family Medicine 31 years experience
Side effect: That is a possible side effect of the medication. Some strept tests can be false negatives and a doctors exam is often enough to make a clinical decision of the need for treatment. If you are not able to tolerate the side effects, let your dr. Know. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.